Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: May, 1974, Volume 42, Issue 3

A General Procedure for Obtaining Maximum Likelihood Estimates in Generalized Regression Models<579:AGPFOM>2.0.CO;2-1
p. 579-590

J. Kmenta, W. Oberhofer

This paper describes an iterative procedure for obtaining maximum likelihood estimates of the parameters of a generalized regression model when direct maximization with respect to all parameters is difficult. A proof of convergence and some interesting applications are provided.

Log In To View Full Content

Journal News